# SDR UALA2009082602667

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,683 hours, 19,542 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Selector Panel
- Part number: 6225390001
- Part serial: 520
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF R STILL BROKEN.  REPLACED R VHF FREQUENCY SELECT PANEL, COMM CHECKS ARE GOOD.
